# SDR PNS2008F00001

- Difficulty date: June 23, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N676PA
- Make and model: Saab 340B
- Aircraft serial: 316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE EMERGENCY LIGHTING SYSTEM, THE OVER WING EXIT LIGHTS FAILED TO ILLUMINATE.  MAINT FOUND WIRE LN139-22 BROKE AT FUSE 71LN.  THE WIRE WAS REPAIRED AND THE SYSTEM OPS CHECKED NORMAL.  AC WAS RETURNED TO SERVICE AFTER INSPECTION WAS COMPLETED.  (K)
